Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Limits of polynomials whose zeros lie in a radial set


Authors: J. E. Lange and J. Korevaar
Journal: Trans. Amer. Math. Soc. 114 (1965), 65-79
MSC: Primary 30.10
MathSciNet review: 0174709
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jacob Korevaar, The zeros of approximating polynomials and the canonical representation of an entire function, Duke Math. J. 18 (1951), 573–592. MR 0043203 (13,222b)
  • [2] Jacob Korevaar, Entire functions as limits of polynomials, Duke Math. J. 21 (1954), 533–548. MR 0064870 (16,347d)
  • [3] J. Korevaar, Limits of polynomials with restricted zeros, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 183–190. MR 0150268 (27 #269)
  • [4] John E. Lange, Entire functions as limits of zero-restricted polynomials, Ph.D. thesis, Univ. of Wisconsin, Madison, Wis., 1961.
  • [5] Egon Lindwart and Georg Pólya, Über einen Zusammenhang zwischen der Konvergenz von Polynomfolgen und der Verteilung ihrer Wurzeln, Rend. Circ. Mat. Palermo 37 (1914), 297-304.
  • [6] Nikola Obrechkoff, Quelques classes de fonctions entières limites de polynomes et de fonctions méromorphes limites de fractions rationnelles, Actualités Sci. Ind., no. 891, Hermann et Cie., Paris, 1941 (French). MR 0016137 (7,516b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.10

Retrieve articles in all journals with MSC: 30.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0174709-5
PII: S 0002-9947(1965)0174709-5
Article copyright: © Copyright 1965 American Mathematical Society